Open Access System for Information Sharing

Login Library

Search Result

Current filters:
Add filters:Use filters to refine the search results.
Researcher hits:

Results 1-10 of 269 (Search time: 0.003 seconds).
Item hits:
Issue DateTitle
2012-Jan

ALGEBRAIC AND GEOMETRIC TOPOLOGY, vol. 12, no. 2, page. 963 - 977, 2012-01

Cha, JC; Ruberman, D

2010-Jul

ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, vol. 27, no. 4, page. 1121 - 1152, 2010-07

Byeon, J; Oshita, Y

2013-May

ANNALS OF MATHEMATICS, vol. 177, no. 3, page. 911 - 968, 2013-05

Hassett, B; Hyeon, D

2011-Jan

Annales de L'Institut Fourier, vol. 61, no. 4, page. 1455 - 1466, 2011-01

Dohhon Choi; Choie, Y; Olav Richter

2010-Jul

ANNALS OF MATHEMATICS, vol. 172, no. 1, page. 751 - 759, 2010-07

Kim, M

2010-Jul

Journal of the American Mathematical Society, vol. 23, no. 3, page. 725 - 747, 2010-07

Kim, M

2013-Aug

Proceedings of American Mathematical Society, vol. 141, no. 8, page. 2641 - 2652, 2013-08

Bumkyu Cho; Choie, Y

2011-Sep

QUARTERLY OF APPLIED MATHEMATICS, vol. 69, no. 3, page. 603 - 612, 2011-09

Hoang, T; Hwang, HJ

2014-Oct

SIAM Journal on Mathematical Analysis, vol. 46, no. 5, page. 3455 - 3480, 2014-10

Bae, M; Ben Duan; Chunjing Xie

2011-Dec

SIAM JOURNAL ON DISCRETE MATHEMATICS, vol. 25, no. 4, page. 1902 - 1919, 2011-12

Dress, AWM; Huber, KT; Koolen, J; Moulton, V

1 2 3 4 next 27

Browse